# SDR UIEA2018062101214

- Difficulty date: June 20, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,388 hours, 16,459 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER LANDING RH FWD WINDOW HEAT EICAS AND INOP LIGHT. RAN QRH AND RESET. RECURRING ITEM. PERFORMED BITE CHECK NO FAULTS FOUND. OK FOR SERVICE IAW AMM 30-41-00.
